On the Embedding of Semigroups into 2-Engel Groups

Joseph E. Kuczkowski

Matematický časopis (1972)

  • Volume: 22, Issue: 4, page 282-285
  • ISSN: 0139-9918

How to cite

top

Kuczkowski, Joseph E.. "On the Embedding of Semigroups into 2-Engel Groups." Matematický časopis 22.4 (1972): 282-285. <http://eudml.org/doc/30188>.

@article{Kuczkowski1972,
author = {Kuczkowski, Joseph E.},
journal = {Matematický časopis},
language = {eng},
number = {4},
pages = {282-285},
publisher = {Mathematical Institute of the Slovak Academy of Sciences},
title = {On the Embedding of Semigroups into 2-Engel Groups},
url = {http://eudml.org/doc/30188},
volume = {22},
year = {1972},
}

TY - JOUR
AU - Kuczkowski, Joseph E.
TI - On the Embedding of Semigroups into 2-Engel Groups
JO - Matematický časopis
PY - 1972
PB - Mathematical Institute of the Slovak Academy of Sciences
VL - 22
IS - 4
SP - 282
EP - 285
LA - eng
UR - http://eudml.org/doc/30188
ER -

References

top
  1. HALL P., Nilpotent Groups: Canadian Mathematical Congress Summer Seminar, University of Alberta, 1957. (1957) 
  2. NEUMANN B. H., TAYLOR T., Subsemigroups of Nilpotent Groups, Proc. Roy Soc. A, 274 1963, 1-4. (1963) Zbl0115.02502MR0159884
  3. SCHENKMAN E., Group Theory, D. Van Nostrand Co., Inc., Princeton, 1965. (1965) Zbl0133.27302MR0197537

NotesEmbed ?

top

You must be logged in to post comments.